Astrix Aspirin 100mg 168 Tablets

$4.95

Astrix Tablet 100mg is a low dose form of aspirin that is designed to prevent blood platelets from sticking together and to help reduce the chance of a blood clot forming. These blood clots could block an artery and therefore reduce or stop blood flow.

168 Tablets

AUSTRALIAN MADE & OWNED.

In stock

Description

Directions

Adults:
Take one tablet daily with food or a large glass of water.

Astrix tablets are packed in a calnedar pack. Take one tablet on the corresponding day of the week and follow the arrows around the platform until all are taken.

Ingredients

Active Ingredient per tablet:
Aspirin…100mg

Warnings

For use under medical supervision only:

  • See your doctor before taking for thinning the blood or for your heart.

Do not use if:

  • You have a stomach ulcer.
  • You are allergic to aspirin or other anti-inflammatory medicines.

Unless advised by a doctor do not use:

  • If you have asthma.
  • In children under 12 years of age.
  • In children 12 to 16 years of age with or recovering from chicken pox, influenza or fever.
  • During the first 6 months of pregnancy. Do not use at all during the last 3 months of pregnancy.

Unless advised by a doctor or a pharmacist:

  • Do not use with other products containing aspirin or anti-inflammatory medicines or with medicines you are taking regularly.

While using this product:

  • If you get an allergic reaction, stop taking and see your doctor immediately.

Store below 25°C. Protect from light and moisture.
Do not use if blister pack is broken.

Additional information

Barcode

AUST R

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.